MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS EFFICIA CMS200 CENTRAL MONITORING SYSTEM

PHILIPS MEDICAL SYSTEMS EFFICIA CMS200 CENTRAL MONITORING SYSTEM
Model Number 863352
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the nurse station did not alarm.The device was in use on patient at time of event, there was no adverse event reported.
 
Additional Manufacturer Narrative
E1: (b)(6).A philips authorized service provider (asp) looked into the matter, and it was requested by the customer that philips download the device logs.The asp, in the process of retrieving the logs onsite to download, discovered the nurse station had no speaker connected at all.The asp noted the customer was not responsible for the speaker being left disconnected.Based on the information available and provided by the philips asp, the cause of the reported problem was that no speaker was connected.With the customer's help, the speaker was connected once again and the device returned to working specification.No further investigation or action is warranted at this time.

Brand Name
EFFICIA CMS200 CENTRAL MONITORING SYSTEM
Common Device Name
EFFICIA CMS200 CENTRAL MONITORING SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key21684631
Report Number1218950-2025-000180
Device Sequence Number8820107
Product Code MHX
UDI-Device Identifier00884838058309
UDI-Public(01)00884838058309
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K160951
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863352
Device Catalogue Number863352
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Initial Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown